Ward, T orcid.org/0000-0002-8253-5767 (2013) Graham Everest 1957–2010. Bulletin of the London Mathematical Society, 45 (5). pp. 1110-1118. ISSN 0024-6093
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Copyright, Publisher and Additional Information: | © 2013 London Mathematical Society. This is the peer reviewed version of the following article: Ward, T. (2013), Graham Everest 1957–2010. Bulletin of London Math Soc, 45: 1110–1118. doi: 10.1112/blms/bdt053, which has been published in final form at https://doi.org/10.1112/blms/bdt053. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Sep 2017 14:05 |
Last Modified: | 30 Jan 2018 06:36 |
Published Version: | http://dx.doi.org/10.1112/blms/bdt053 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1112/blms/bdt053 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:108998 |